IJPAM: Volume 104, No. 1 (2015)

GRACEFUL LABELING OF
GENERALIZED ROMAN RINGS WITH 4M VERTICES

G. Sathiamoorthy$^1$, T.N. Janakiraman$^2$
$^1$Department of Mathematics
SASTRA University
Thanjavur, INDIA
$^2$Department of Mathematics
N.I.T, Tiruchirappalli, INDIA


Abstract. Roman rings can be obtained by introducing n copies of cycle C$_{m}$ with m vertices, which are merged respectively to n teeth of comb graph P$_{n}$ $\odot$ L$_{1}$. In this paper it is proved that generalized Roman rings with cycle C$_{4m}$ are graceful.

Received: April 19, 2015

AMS Subject Classification: 05C78

Key Words and Phrases: graceful labeling, roman rings, cycle graph

Download paper from here.




DOI: 10.12732/ijpam.v104i1.7 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 104
Issue: 1
Pages: 79 - 85


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).